# SDR 95FDEA01439

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT STA 580, WL 156-172, LBL 26-45 AROUND NUT PLATES (MARKED).  REMOVED CORROSION ON FRAME BS 580, STR 24 LT.  FABRICATED NEW SPLICE PLATE.  TREATED REWORKED AREA AND INSTALLED REPAIR PARTS IAW FEDEX EA 7-5310-25825.
